# SDR ASAA2016121819092

- Difficulty date: December 18, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 35,598 hours, 10,636 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S CDU PANEL HAD NO POWER. ACFT GROUNDED. CYCLED POWER TO F/O'S CDU AND POWER RESTORED, ACFT GOOD FOR SERVICE.
